skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Analytic Solutions to Coherent Control of the Dirac Equation

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1405201
Grant/Contract Number:  
FG02-02-ER-15344
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 17; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Campos, Andre G., Cabrera, Renan, Rabitz, Herschel A., and Bondar, Denys I. Analytic Solutions to Coherent Control of the Dirac Equation. United States: N. p., 2017. Web. doi:10.1103/PhysRevLett.119.173203.
Campos, Andre G., Cabrera, Renan, Rabitz, Herschel A., & Bondar, Denys I. Analytic Solutions to Coherent Control of the Dirac Equation. United States. doi:10.1103/PhysRevLett.119.173203.
Campos, Andre G., Cabrera, Renan, Rabitz, Herschel A., and Bondar, Denys I. Fri . "Analytic Solutions to Coherent Control of the Dirac Equation". United States. doi:10.1103/PhysRevLett.119.173203.
@article{osti_1405201,
title = {Analytic Solutions to Coherent Control of the Dirac Equation},
author = {Campos, Andre G. and Cabrera, Renan and Rabitz, Herschel A. and Bondar, Denys I.},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.173203},
journal = {Physical Review Letters},
number = 17,
volume = 119,
place = {United States},
year = {Fri Oct 27 00:00:00 EDT 2017},
month = {Fri Oct 27 00:00:00 EDT 2017}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevLett.119.173203

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005

  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233

Colloquium: Topological insulators
journal, November 2010